# SDR UALA2010011900235

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 55,003 hours, 8,079 cycles
- Engine: Pwa PW4090
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Part number: 285W00115
- Part serial: 40
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FASTEN SEAT BELT SIGNS FLASH ON AND OFF IN 1ST AND BUSINESS CLASS AT THE SAME TIME THE INDICATOR PANEL BETWEEN LAV 100 AND 100 FLASHES WHEN F/A'S ATTEMPT A RESET AT THE 1L CACP PANEL IT IS INDICATED THAT THERE IS A TEMPERATURE CONTROL FAILURE AT ROWS 11-13 THE CACP PANEL FLASHES 'FAIL' IN ORANGE LETTERS AND THE SYS IS LOCKED.  AFTER AC BOOST UP, CANNOT GET INTO CSCP MAIN PAGE.  REPLACED CSMU AND CONFIRM NO MORE FLASHING LIGHT FOR FASTEN SEAT BELT AND CACP DID NOT INDICATED FAIL. CACP IS WORKING FINE.
